MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB NAVINA CLASSIC SYSTEM; GASTROINTESTINAL TUBE AND ACCESSORIES

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB NAVINA CLASSIC SYSTEM; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 69005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bowel Perforation (2668)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has not received the device lot number, or the used product for investigation.Without the benefit of examination and testing the device, or any lot number information, wellspect healthcare is precluded from commenting on the condition of the device or cause of occurrence.Should the device or additional information be received, a follow up report will be filed.
 
Event or Problem Description
According to the reporter, the patient accidentally lost her balance during insertion of the rectal catheter (provided in the navina classic system).This led to bowel perforation.The patient immediately sought medical care and a permanent fistula was placed.The patient recovered without further sequelae.

Brand Name
NAVINA CLASSIC SYSTEM
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
mölndal, sweden SE-43 121
SW  SE-43121
MDR Report Key7497585
Report Number3009632672-2018-00003
Device Sequence Number11204733
Product Code KNT
UDI-Device Identifier07392532198434
UDI-Public07392532198434
Combination Product (Y/N)N
PMA/510(K) Number
K170487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number69005
Device Catalogue Number69005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/09/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age80 YR
Patient Weight59